See Alike in...

Alike App

Browser

angrysloth

829d

Anyone else have ECT done and it didn’t help but you have memory and cognitive issues now? I had 14 rounds 3 years ago and my memory is only getting a little better.

Top reply
    • angrysloth

      826d

      @Christinalane oh wow! im so sorry that sounds awful 😣😣 are you seeing a specialist or anything who is helping with your memory?

    • Christinalane

      827d

      ❤️I'm still trying to recover my memory I can only remember from the day I'm awake till I go to bed and my brain rests it self and I do remember yesterday

      • angrysloth

        826d

        @Christinalane oh wow! im so sorry that sounds awful 😣😣 are you seeing a specialist or anything who is helping with your memory?

    • Berkeley_Meow

      828d

      How much does Bipolar 2 affect memory? Mine is literally AWFUL! My psychiatrist says it’s just due to my anxiety and that my brain has a lot going on and that it can’t be my medication, but I’m SO forgetful it’s scary. And I don’t have ADD or ADHD

      • angrysloth

        828d

        @Berkeley_Meow according to my psychiatrist, it really does affect it. especially in (hypo)mania. my psych says it’s due to anxiety as well and my meds, but i think it’s from ect too. i don’t have adhd or add either but i took a legit diagnostic test (Qb) at a psych firm last week and they gave me the diagnosis…

        • Berkeley_Meow

          828d

          @angrysloth They gave you a diagnosis of what exactly? And yeah I had a test done at a disability center and they said I have neither

        • angrysloth

          828d

          @angrysloth i don’t think i have adhd***

    • beanslebean

      828d

      Yes! Its awful. I had it done twice a week for a while. Its hasn't been quite 2 years yet for me

      • angrysloth

        828d

        @beanslebean have you found anything that helps with your memory? or seen any specialists? i assume it would be similar to who someone would see for a tbi but my doctor says my memory at this point is a cause of my bipolar and anxiety and the meds that i was on for a few years and just stopped (lithium). so idk what to do but i’m still in school so it makes it so hard to learn :(

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion